MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4 months post op initial left tsa, this 82 y/o male patient was revised due to an infection.All reverse implants were removed & shoulder spacer left in ( 48 - fortcem spacer provided by exactech).Patient was last known to be in stable condition following the event.No other patient information/medical history provided.Photo attached.Unable to obtain x-rays.Device is not returning.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6): 315-35-00 - glnd kwire, (b)(6): 320-01-38 - equinoxe reverse 38mm glenosphere, (b)(6): 320-15-04 - rs glenoid plate post aug, 8 deg, right, (b)(6): 320-15-05 - eq rev locking screw,, (b)(6): 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6): 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6): 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6): 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of infection.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The wear noted on the image of the explanted humeral liner is likely the result of impingement with the scapula.However, this cannot be confirmed as the devices were not available for evaluation.

Brand Name
EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17757239
Report Number1038671-2023-02284
Device Sequence Number15206365
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age82 YR
Patient SexMale